MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MASK,OXYGEN,MEDIUM-CONCENTRATION,7,SC

Medline Industries, LP MEDLINE; MASK,OXYGEN,MEDIUM-CONCENTRATION,7,SC
Catalog Number HUDRHO41U
Medical Device Problem Codes Loose or Intermittent Connection (1371); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, "the tubing is loose and comes off the mask easily.".
 
Additional Manufacturer Narrative
The reported issue was that the tubing is loose and comes off the mask easily.No sample or photo was received for the investigation; the complaint was provided to the manufacturing site for further evaluation and a response was received, and the quality team reviewed trend reports for trending purposes.The reported problem could not be evaluated by sample or photo, but the item/lot was confirmed to be associated with a recall.The potential root cause of the reported issue was determined to be reduced strength of the connection point due to a material change, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MASK,OXYGEN,MEDIUM-CONCENTRATION,7,SC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shivani gheewala
three lakes drive
northfield, IL 60093
MDR Report Key50566513
Report Number1417592-2026-30543
Device Sequence Number21309460
Product Code BYG
UDI-Device Identifier10197344010646
UDI-Public10197344010646
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHUDRHO41U
Device Lot Number(10)25FOA288
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown